MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DRILL, FLEXIBLE, ENDOSCPC, CANN, 4.5MM; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. DRILL, FLEXIBLE, ENDOSCPC, CANN, 4.5MM; ACCESSORIES,ARTHROSCOPIC
Model Number 7207502
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the drill bit broke when drilling through the femur.No patient injuries were reported.A minimal delay was reported and a backup device was available to complete the procedure.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
DRILL, FLEXIBLE, ENDOSCPC, CANN, 4.5MM
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7903861
Report Number1219602-2018-01315
Device Sequence Number1936578
Product Code NBH
UDI-Device Identifier03596010432568
UDI-Public(01)03596010432568(10)50538955
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7207502
Device Catalogue Number72202971
Device Lot Number50538955
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1